Journal article icon

Journal article

Binary constraint satisfaction problems defined by excluded topological minors

Abstract:
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.ic.2018.09.013

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Computer Science
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Computer Science
Role:
Author
More from this funder
Name:
Royal Society
Funding agency for:
Živný, S
More from this funder
Name:
Engineering and Physical Sciences Research Council
Grant:
EP/L021226/1
Publisher:
Elsevier
Journal:
Information and Computation More from this journal
Volume:
264
Pages:
12-31
Publication date:
2018-09-25
Acceptance date:
2018-09-22
DOI:
EISSN:
1090-2651
ISSN:
0890-5401
Keywords:
Pubs id:
pubs:640682
UUID:
uuid:8c8c9747-7f37-4b22-90e5-fc6a570af032
Local pid:
pubs:640682
Source identifiers:
640682
Deposit date:
2016-10-24

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP